# SDR GAIA03099

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND BS 1183 VERTICAL BEAM CRACKED LBL 36 INCHES WL 250.  REF FASI N/R 53249, INSTALLED REPAIR PER S/B 727-53-0192 REV 2.  (M)
